MathSciNet Relay Station
MathSciNet bibliographic data
MR2654976 15A24
Xiao, Hua; Wang, Jin Tao On the matrix equation $X-A^*X^{-p}A=Q\ (p>1)$. (Chinese) Gongcheng Shuxue Xuebao 26 (2009), no. 2, 305–309.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement